Thread: joint pain from eq?
08-21-2002, 10:23 AM #1
joint pain from eq?
did first shot ever on sunday, monday evening laying in bed and occasionally on tuesday been noticing intense shooting pain from my left elbow to my left pinkie finger. Is it too soon to be coming from the eq, need some opinions. Also, it is my first cycle.
08-21-2002, 10:28 AM #2
It takes about 3-4 weeks to begin to feel the effects of EQ. Although EQ does not lube the joints and tendons (as deca does), it definately does not dry them out (like winny does). If you were experiencing any pain at all from the shot it would be localized around the injection site and would feel like a deep muscle bruise (sometimes when the pin moves an excessive amount during injection there is pain the next few days), but it's very unlikey that the pain you are experincing is from the EQ. It could very well be physcosomatic, you may be focusing too much on any odd feeling becuase you are subconciously aware of what is in your body. Keep and eye on things but I certainly wouldn't start to worry yet. Good luck bro.
08-21-2002, 10:35 AM #3
thanks, thats what i was guessing, all in my mind
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)